Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 154, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 30, 2012, 9:54 PM CDT for Jack County, Texas. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2012, 9:54 PM CDT (02:54 UTC)
- Expired
- May 30, 2012, 11:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Jack County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 114 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 9:58 PM CDT | TSTM WND GST 60 | Jermyn, TX | TRAINED SPOTTER ESTIMATES 60 MPH WINDS EAST OF LOVING NEAR JERMYN. |
| May 30, 10:15 PM CDT | TSTM WND DMG | Jacksboro, TX | REPORTS OF MICROBURST DAMAGE IN JACKSBORO. SEVERAL TREES DOWN, POWER OUT IN CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 6:13 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.9 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 451 J/kg
- Mixed-layer CIN
- -374 J/kg
- Mixed-layer LCL
- 2223 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -119 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
482
WUUS54 KFWD 310254
SVRFWD
TXC237-310400-
/O.NEW.KFWD.SV.W.0154.120531T0254Z-120531T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
954 PM CDT WED MAY 30 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JACK COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1100 PM CDT
* AT 954 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 10 MILES NORTHWEST OF BRYSON...MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BRYSON AROUND 1000 PM...
JACKSBORO AROUND 1015 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY MORNING FOR
NORTH CENTRAL TEXAS.
&&
LAT...LON 3348 9798 3343 9798 3343 9791 3310 9793
3311 9842 3312 9843 3347 9843
TIME...MOT...LOC 0254Z 272DEG 35KT 3329 9843
$$3 follow-up statements
819
WWUS54 KFWD 310301
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1001 PM CDT WED MAY 30 2012
TXC237-310400-
/O.CON.KFWD.SV.W.0154.000000T0000Z-120531T0400Z/
JACK TX-
1001 PM CDT WED MAY 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR JACK COUNTY...
AT 1001 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTH OF BRYSON...MOVING EAST AT 40 MPH. A 60 MPH WIND GUST WAS
REPORTED EAST OF LOVING OR NEAR JERMYN AT 958 CDT.
THE SEVERE THUNDERSTORM WILL BE NEAR...
JACKSBORO AROUND 1020 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.
&&
LAT...LON 3348 9798 3343 9798 3343 9791 3310 9793
3311 9842 3312 9843 3347 9843
TIME...MOT...LOC 0301Z 272DEG 35KT 3328 9835
$$
85/NH419
WWUS54 KFWD 310328
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1028 PM CDT WED MAY 30 2012
TXC237-310400-
/O.CON.KFWD.SV.W.0154.000000T0000Z-120531T0400Z/
JACK TX-
1028 PM CDT WED MAY 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR JACK COUNTY...
AT 1028 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
NORTHEAST OF JACKSBORO...MOVING EAST AT 40 MPH. NUMEROUS TREES AND
LARGE LIMBS WERE BLOWN DOWN IN JACKSBORO AROUND 1015 CDT. AMATEUR
RADIO OPERATORS REPORT THE MOST OF THE CITY OF JACKSBORO IS WITHOUT
POWER.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL EASTERN JACK COUNTY AT 1040 PM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.
&&
LAT...LON 3348 9798 3343 9798 3343 9791 3310 9793
3311 9842 3312 9843 3347 9843
TIME...MOT...LOC 0328Z 272DEG 35KT 3324 9808
$$368
WWUS54 KFWD 310355
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1055 PM CDT WED MAY 30 2012
TXC237-310405-
/O.EXP.KFWD.SV.W.0154.000000T0000Z-120531T0400Z/
JACK TX-
1055 PM CDT WED MAY 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR JACK COUNTY EXPIRES AT 1100 PM
CDT...
AT 1055 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
LAT...LON 3348 9798 3343 9798 3343 9791 3310 9793
3311 9842 3312 9843 3347 9843
TIME...MOT...LOC 0355Z 272DEG 35KT 3323 9777
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 9:42 PM CDT, 12 minutes earlier.
Area forecast discussion, May 30, 9:42 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 942 PM CDT WED MAY 30 2012 .UPDATE... NEW UPDATE TO EXPAND SEVERE THUNDERSTORM WATCH. 84 && .AVIATION... STORMS HAVE BEGUN TO ACCELERATE SOUTHEAST...AND RADAR TIMING TOOLS PLACES METROPLEX AIRPORT ARRIVALS AROUND 04Z. HAVE AMENDED TAFS TO SPEED UP TIMING. 84 .../PREVIOUS AVIATION DISCUSSION/... MAIN CONCERN IS TIMING OF THUNDERSTORMS INTO METROPLEX. PRETTY GOOD AGREEMENT FROM GUIDANCE THAT OUR MAIN PLAYER WILL BE THE STORMS TO THE NORTHWEST. THEY SHOULD ORGANIZE INTO AN MCS AND ROLL ON THROUGH THE METROPLEX...BUT EARLIER TIMING OF 10 PM WAS TOO EARLY AND MAIN THREAT APPEARS TO BE AFTER MIDNIGHT. LESS SURE ABOUT HOW MUCH THE ATMOSPHERE WILL RECOVER BEFORE THE MAIN FRONT MOVES ACROSS THE AREA MID MORNING THURSDAY...SO WILL LEAVE VCTS IN THE FORECAST UNTIL THE FRONT PASSES THROUGH. CONFIDENCE FAIRLY HIGH FOR OCCURRENCE OF STORMS TONIGHT...LESS CONFIDENT ON ACTUAL TIMING AND THUS THE 4 HOUR WINDOW IN THE TAFS (05-09Z). LOW CONFIDENCE ON TSRA OCCURRENCE AHEAD OF FROPA DURING MORNING HOURS. LOOKS LIKE WACO MAY NOT SEE MUCH CONVECTION THIS ROUND...BUT BEFORE MIDNIGHT TAFS WILL REEXAMINE STORM CHANCES FOR TIME FRAME AROUND FROPA MIDDAY THURSDAY. 84 && .PREV UPDATE... .UPDATE... UPDATE TO INCREASE POPS IN NORTHERN HALF OF NORTH TEXAS REST OF EVENING. ALSO SOME MINOR COSMETIC GRID CHANGES. 84 && .PREV DISCUSSION... /ISSUED 345 PM CDT WED MAY 30 2012/ THUNDERSTORMS CONTINUE TO FIRE UP ALONG A BOUNDARY THAT EXTENDED FROM JUST SOUTH OF GAINESVILLE...TO JUST EAST OF DENTON...TO SOUTH OF CANTON AT 2030Z. A DRY LINE IS CURRENTLY OVER WEST TEXAS FROM ABOUT 50 MILES WEST OF A CHILDRESS TO 25 MILES EAST OF BIG SPRING. THUNDERSTORMS HAVE STARTED TO FORM ALONG THE DRY LINE AND THEY WILL MOVE EAST SOUTHEAST INTO NORTH TEXAS LATER THIS EVENING. THUNDERSTORMS ARE ALSO EXPECTED TO FORM ACROSS OKLAHOMA NEAR THE COLD FRONT. THESE STORMS ARE EXPECTED TO MOVE SOUTHEAST OVERNIGHT TONIGHT. THE AFOREMENTIONED COLD FRONT WILL MOVE SOUTHEAST TONIGHT...AND SHOULD BE NEAR A PARIS TO GOLDTHWAITE LINE BY MIDDAY THURSDAY. THIS FRONT WILL THEN SWEEP THROUGH THE SOUTHEAST DURING THE AFTERNOON. RAIN CHANCES WILL LINGER ACROSS THE SOUTH THROUGH TOMORROW NIGHT BEFORE ENDING. WE WILL SEE COOLER TEMPERATURES THURSDAY NIGHT THROUGH FRIDAY NIGHT BEFORE SOUTHERLY WINDS AND WARMER TEMPERATURES RETURN FOR THE WEEKEND THROUGH THE EARLY PART OF NEXT WEEK. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 86 61 83 66 / 60 30 10 5 10 WACO, TX 70 88 63 85 67 / 40 30 30 5 5 PARIS, TX 67 82 57 79 60 / 60 40 10 5 10 DENTON, TX 69 85 59 82 64 / 60 30 10 5 10 MCKINNEY, TX 68 85 58 80 62 / 60 30 10 5 10 DALLAS, TX 70 86 61 82 65 / 60 30 10 5 10 TERRELL, TX 69 85 60 82 62 / 60 30 10 5 5 CORSICANA, TX 69 85 62 83 64 / 40 30 30 5 5 TEMPLE, TX 70 88 64 85 68 / 30 30 30 10 5 MINERAL WELLS, TX 68 85 58 84 65 / 60 30 10 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, May 30, 5:59 PM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 559 PM CDT WED MAY 30 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 559 PM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR ACROSS NORTH TEXAS THIS AFTERNOON. A FEW OF THESE STORMS MAY BECOME SEVERE PRODUCING HAIL OVER 1 INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP NORTHWEST AND WEST OF THE AREA ALONG A DRY LINE LATE THIS AFTERNOON AND EVENING. THESE STORMS WILL MOVE EAST/SOUTHEAST INTO NORTH TEXAS TONIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP...HOWEVER ISOLATED TORNADOES CANNOT BE RULED OUT. ADDITIONAL THUNDERSTORMS MAY ENTER NORTH TEXAS FROM OKLAHOMA OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COMPLEX OF THUNDERSTORMS IS LIKELY TO BE MOVING THROUGH PARTS OF NORTH TEXAS DURING THE EARLY MORNING HOURS THURSDAY. AREAS GENERALLY EAST OF INTERSTATE 35 WILL LIKELY BE IMPACTED BY THESE THUNDERSTORMS. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON THROUGH LATE TONIGHT ACROSS MUCH OF NORTH TEXAS. CAVANAUGH
In the hours before
Special weather statement, May 30, 7:16 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
716 PM CDT WED MAY 30 2012
TXZ141>143-156-157-310115-
HAMILTON TX-LAMPASAS TX-MILLS TX-COMANCHE TX-CORYELL TX-
716 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
COMANCHE COUNTY
CORYELL COUNTY
HAMILTON COUNTY
LAMPASAS COUNTY
MILLS COUNTY
AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG WINDS BEING TRANSPORTED TO THE SURFACE BY LIGHT RAIN FALLING
FROM HIGH CLOUDS ASSOCIATED WITH A SEVERE THUNDERSTORM NEAR PAINT
ROCK. THESE WINDS ARE EXPECTED TO REMAIN SOUTHERLY BUT INCREASE IN
INTENSITY TO 25 MPH WITH GUSTS TO 40 TO 50 MPH. THESE STRONG WINDS
ARE EXPECTED TO LAST AT LEAST THROUGH 8 PM CDT.
CITIES IN THE AREA LIKELY TO SEE THESE STRONG WINDS INCLUDE
COMANCHE...COPPERAS COVE...DE LEON...EVANT...FORT
GATES...GATESVILLE...GOLDTHWAITE...GUSTINE...HAMILTON...
HICO...LAMPASAS...MULLIN AND MOTHER NEFF STATE PARK.
WIND GUSTS OF 40 TO 50 MPH ARE LIKELY THROUGH 8 PM CDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3146 9899 3171 9868 3208 9892 3224 9855
3194 9833 3198 9825 3192 9821 3201 9801
3168 9777 3171 9769 3132 9742 3104 9794
3104 9847 3111 9847 3127 9863 3130 9860
3136 9866 3135 9872 3140 9870 3137 9877
TIME...MOT...LOC 0012Z 279DEG 25KT 3168 9844
CAVANAUGHLocal storm report, May 30, 9:33 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
933 PM CDT WED MAY 30 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM HAIL OLNEY 33.37N 98.77W
05/30/2012 E1.00 INCH YOUNG TX EMERGENCY MNGRLocal storm report, May 30, 9:34 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
934 PM CDT WED MAY 30 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM TSTM WND GST OLNEY 33.37N 98.77W
05/30/2012 E60 MPH YOUNG TX EMERGENCY MNGRSpecial weather statement, May 30, 9:34 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
934 PM CDT WED MAY 30 2012
TXZ091-092-310300-
MONTAGUE TX-COOKE TX-
934 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
COOKE COUNTY
EASTERN MONTAGUE COUNTY
AT 933 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF NOCONA...MOVING EAST AT 15
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG...GAINESVILLE...
LINDSAY...MUENSTER...ST. JO AND FORESTBURG.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY
RAINFALL...PENNY-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE
EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3391 9759 3392 9747 3383 9744 3383 9737
3389 9732 3387 9726 3392 9721 3372 9715
3373 9710 3380 9710 3383 9705 3385 9710
3385 9703 3389 9699 3394 9700 3395 9695
3394 9694 3342 9695 3344 9769 3397 9766
TIME...MOT...LOC 0233Z 267DEG 14KT 3365 9760
CAVANAUGHLocal storm report, May 30, 9:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
950 PM CDT WED MAY 30 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM TSTM WND GST OLNEY 33.37N 98.77W
05/30/2012 E60 MPH YOUNG TX AMATEUR RADIOLocal storm report, May 30, 9:51 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
951 PM CDT WED MAY 30 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM TSTM WND GST 1 N OLNEY 33.38N 98.77W
05/30/2012 E60 MPH YOUNG TX AMATEUR RADIO
NEAR THE COUNTY LINEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:16 PM CDT | Special Weather Statement | FWD | Comanche, Coryell, Hamilton, Lampasas, Mills | 59 min |
| May 30, 9:12 PM CDT | Severe Thunderstorm Warning | FWD | Young | 63 min |
| May 30, 9:34 PM CDT | Special Weather Statement | FWD | Cooke | 26 min |
| May 30, 10:08 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 52 min |
| May 30, 10:17 PM CDT | Special Weather Statement | FWD | Denton | 58 min |
| May 30, 10:38 PM CDT | Special Weather Statement | FWD | Eastland, Erath, Palo Pinto, Stephens | 22 min |
| May 30, 10:47 PM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| May 30, 10:54 PM CDT | Special Weather Statement | FWD | Parker, Wise | 36 min |
| May 30, 10:57 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 33 min |
| May 30, 11:17 PM CDT | Special Weather Statement | FWD | Parker, Tarrant | 28 min |
| May 30, 11:19 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 41 min |
| May 30, 11:31 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| May 30, 11:42 PM CDT | Special Weather Statement | FWD | Denton | 33 min |
| May 30, 11:53 PM CDT | Special Weather Statement | FWD | Rockwall | 37 min |
| May 30, 11:56 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 28 min |
| May 31, 12:05 AM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 25 min |
| May 31, 12:07 AM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rockwall, Van Zandt | 53 min |
| May 31, 12:12 AM CDT | Severe Thunderstorm Warning | FWD | Erath | 23 min |
| May 31, 12:37 AM CDT | Special Weather Statement | FWD | Dallas | 38 min |
| May 31, 1:11 AM CDT | Special Weather Statement | FWD | Ellis, Navarro | 34 min |
| May 31, 1:52 AM CDT | Special Weather Statement | FWD | Navarro | 23 min |
| May 31, 2:02 AM CDT | Special Weather Statement | FWD | Freestone | 28 min |
| May 31, 2:06 AM CDT | Special Weather Statement | FWD | Cooke, Denton, Montague, Wise | 54 min |
| May 31, 2:32 AM CDT | Special Weather Statement | FWD | Anderson | 28 min |
| May 31, 3:07 AM CDT | Special Weather Statement | FWD | Anderson | 23 min |
| May 31, 5:13 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 62 min |
| May 31, 6:07 AM CDT | Special Weather Statement | FWD | Limestone | 23 min |
| May 31, 6:08 AM CDT | Special Weather Statement | FWD | Tarrant | 37 min |
| May 31, 6:11 AM CDT | Special Weather Statement | FWD | Limestone | 19 min |
| May 31, 6:31 AM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 59 min |
| May 31, 7:09 AM CDT | Special Weather Statement | FWD | Leon, Robertson | 36 min |
| May 31, 7:24 AM CDT | Areal Flood Advisory | FWD | Tarrant | 96 min |
| May 31, 7:34 AM CDT | Severe Thunderstorm Warning | FWD | Leon | 56 min |
| May 31, 7:47 AM CDT | Special Weather Statement | FWD | Parker | 28 min |
| May 31, 7:54 AM CDT | Special Weather Statement | FWD | Hill | 36 min |
| May 31, 7:55 AM CDT | Special Weather Statement | FWD | Limestone | 35 min |
| May 31, 8:07 AM CDT | Special Weather Statement | FWD | Johnson | 23 min |
| May 31, 8:23 AM CDT | Special Weather Statement | FWD | Hood | 37 min |
| May 31, 8:47 AM CDT | Special Weather Statement | FWD | Hill, Somervell | 28 min |
| May 31, 9:01 AM CDT | Special Weather Statement | FWD | Erath | 29 min |
| May 31, 9:19 AM CDT | Special Weather Statement | FWD | Bosque | 26 min |
| May 31, 9:38 AM CDT | Special Weather Statement | FWD | Erath | 37 min |
| May 31, 9:46 AM CDT | Special Weather Statement | FWD | McLennan | 29 min |
| May 31, 10:04 AM CDT | Special Weather Statement | FWD | Coryell | 26 min |
| May 31, 10:17 AM CDT | Special Weather Statement | FWD | Falls, Robertson | 28 min |
| May 31, 10:34 AM CDT | Special Weather Statement | FWD | Comanche | 26 min |
| May 31, 10:37 AM CDT | Special Weather Statement | FWD | Bell | 53 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.